# SDR GTIA050037

- Difficulty date: February 23, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Aircraft time: 40,016 hours, 22,633 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Condition: Inoperative
- Location: Trim Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY LONG TRIM INOPERATIVE, TAIL SWAP WITH AIRCRAFT 829.  REMOVED AND REPLACED LONG TRIM MOTOR AND REPAIRED MOTOR GROUNDS, SYSTEM OPS CHECK GOOD.  (K)
